# SDR UPS00833632

- Difficulty date: August 8, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- Aircraft time: 66,183 hours, 43,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, AFT PIT STA 1288.0 L27-28L FWD DOOR JAMB TORQUE BOX Z FITTING IS CRACKED DOT 969.  REMOVED CRACKED Z FITTING RCVD NEW Z FITTING P/N 3755842-2N S/N 836395 PO 335326 MAT ID FOR Z FITTING SPLICE REPAIR ANGLE 7075-T6 511 PO 297 588 EXTRUSION BAC1503-100434.  FABBED REPAIR SPLICES, LOCATED DRILLED & DEBURRED NEW Z FITTING.  ALODINED, PRIMED AND INSTALLED NEW Z FITTING AND REPAIR SPLICES IAW DC8 SRM 51-1-8 & 53-2-0.
